[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 1 (9-2022) ::
JSS 2022, 16(1): 127-148 Back to browse issues page
Modified Two-Stage Sampling Around the Mean of the First-Order Autoregressive Model
Eisa Mahmoudi * , Soudabeh Sajjadipanah , Mohammad Sadegh Zamani
Abstract:   (907 Views)
In this paper, a modified two-stage procedure in the Autoregressive model  AR(1) is considered, which investigates the point and the interval estimation of the mean based on the least-squares estimator. The modified two-stage procedure is as effective as the best fixed-sample size procedure. In this regard, the significant properties of the procedure, including asymptotic risk efficiency, first-order efficiency, consistent, and asymptotic distribution of the mean, are established. Then, a Monte Carlo simulation study is deduced to investigate the modified two-stage procedure. The performance of estimators and confidence intervals are evaluated utilizing a simulation study. Finally, real-time series data is considered to illustrate the applicability of the modified two-stage procedure.
Keywords: Modified Two-Stage Procedure, Autoregressive Model, Least-Squares Estimator, Monte Carlo Simulation.
Full-Text [PDF 336 kb]   (373 Downloads)    
Type of Study: Research | Subject: Time Series
Received: 2021/10/19 | Accepted: 2022/09/1 | Published: 2022/08/2
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi E, Sajjadipanah S, Zamani M S. Modified Two-Stage Sampling Around the Mean of the First-Order Autoregressive Model. JSS 2022; 16 (1) :127-148
URL: http://jss.irstat.ir/article-1-783-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4540